# SDR AU970633

- Difficulty date: May 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 2330 · Entertainment System
- Part: Control Unit
- Part number: 7430213003
- Condition: Faulty
- Location: Entertain Sys
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AUS) VIDEO SYSTEM CONTROL UNIT FAULTY - UNIT SMOKING WITH ACCOMPANYING SMELL
